# SDR DALA2024020101460

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 31,982 hours, 12,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5034554) GROUND SERVICE CATERING TRUCK IMPACTED AIRCRAFT BELOW FORWARD SERVICE DOOR. C/W ERA 615488-14 AND BLENDED GOUGES PER B737 SRM 51-10.
